| Model Number |
1550300-12 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer reported the device is not returning.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that when a xience 3x12mm drug eluting stent (des) was opened, it was observed the stent was dislocated on the balloon.The device was not used and replaced.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely inadvertent mishandling during sheath removal caused the reported stent dislodgement.There is no indication of a product quality issue with respect to manufacture, design or labeling.Na.